# SDR UPS05844273

- Difficulty date: April 4, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 77,932 hours, 26,089 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 LT WING OB LEADING EDGE UPPER RIB CRACKED 12 INCH OB OF IB END.  REPAIRED BY STOP DRILLING AND INSTALLING REPAIR ANGLE IAW SRM 57-2-0.
